Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Parameter Estimation in a Coupled System of Nonlinear Size-Structured Populations

1. Department of Mathematics, University of Louisiana at Lafayette, Lafayette, Louisiana 70504-1010
2. Center for Research in Scientific Computation, North Carolina State University, Raleigh, North Carolina 27695-8205

A least squares technique is developed for identifying unknown parameters in a coupled system of nonlinear size-structured populations. Convergence results for the parameter estimation technique are established. Ample numerical simulations and statistical evidence are provided to demonstrate the feasibility of this approach.
  Figure/Table
  Supplementary
  Article Metrics

Keywords finite difference approximation; coupled system of nonlinear size-structured populations; parameter estimation; standard deviation.; numerical simulation

Citation: Azmy S. Ackleh, H.T. Banks, Keng Deng, Shuhua Hu. Parameter Estimation in a Coupled System of Nonlinear Size-Structured Populations. Mathematical Biosciences and Engineering, 2005, 2(2): 289-315. doi: 10.3934/mbe.2005.2.289

 

This article has been cited by

  • 1. Azmy S. Ackleh, Baoling Ma, Paul L. Salceanu, Persistence and global stability in a selection–mutation size-structured model, Journal of Biological Dynamics, 2011, 5, 5, 436, 10.1080/17513758.2010.538729
  • 2. Azmy S. Ackleh, Keng Deng, Xing Yang, Sensitivity analysis for a structured juvenile–adult model, Computers & Mathematics with Applications, 2012, 64, 3, 190, 10.1016/j.camwa.2011.12.053
  • 3. Tatyana Luzyanina, Dirk Roose, Gennady Bocharov, Distributed parameter identification for a label-structured cell population dynamics model using CFSE histogram time-series data, Journal of Mathematical Biology, 2009, 59, 5, 581, 10.1007/s00285-008-0244-5
  • 4. Necibe Tuncer, Hayriye Gulbudak, Vincent L. Cannataro, Maia Martcheva, Structural and Practical Identifiability Issues of Immuno-Epidemiological Vector–Host Models with Application to Rift Valley Fever, Bulletin of Mathematical Biology, 2016, 78, 9, 1796, 10.1007/s11538-016-0200-2
  • 5. D. M. Bortz, T. L. Jackson, K. A. Taylor, A. P. Thompson, J. G. Younger, Klebsiella pneumoniae Flocculation Dynamics, Bulletin of Mathematical Biology, 2008, 70, 3, 745, 10.1007/s11538-007-9277-y
  • 6. Azmy S. Ackleh, Jacoby Carter, Lauren Cole, Tom Nguyen, Jay Monte, Claire Pettit, Measuring and modeling the seasonal changes of an urban Green Treefrog (Hyla cinerea) population, Ecological Modelling, 2010, 221, 2, 281, 10.1016/j.ecolmodel.2009.10.012
  • 7. Azmy S. Ackleh, Jacoby Carter, Keng Deng, Qihua Huang, Nabendu Pal, Xing Yang, Fitting a Structured Juvenile–Adult Model for Green Tree Frogs to Population Estimates from Capture–Mark–Recapture Field Data, Bulletin of Mathematical Biology, 2012, 74, 3, 641, 10.1007/s11538-011-9682-0
  • 8. Yu Teng, Nan Kong, Wanzhu Tu, , Decision Analytics and Optimization in Disease Prevention and Treatment, 2018, 81, 10.1002/9781118960158.ch4
  • 9. Azmy S. Ackleh, Ben G. Fitzpatrick, Richard Scribner, Neal Simonsen, Jeremy J. Thibodeaux, Ecosystem modeling of college drinking: Parameter estimation and comparing models to data, Mathematical and Computer Modelling, 2009, 50, 3-4, 481, 10.1016/j.mcm.2009.03.012
  • 10. Jeremy J. Thibodeaux, Timothy P. Schlittenhardt, Optimal Treatment Strategies for Malaria Infection, Bulletin of Mathematical Biology, 2011, 73, 11, 2791, 10.1007/s11538-011-9650-8

Reader Comments

your name: *   your email: *  

Copyright Info: 2005, Azmy S. Ackleh, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved